# SDR AALA20101220TUL06

- Difficulty date: December 20, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 64,377 hours, 22,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INBOARD TOP INBOARD SIDE FORWARD CORRODED. ALL WORK ACCOMPLISHED PER EA. B757-57-014562.
